# SDR C77A2020021530035

- Difficulty date: February 15, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 13,640 hours, 8,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS FOUND TO THE FORWARD FUSELAGE RH INBOARD SEAT TRACK AFT OF FR17 (P/N 170-03263-001). REFERENCE ETD2020-170-003756, FIGURE 1 FOR DETAILS, FOR THE DAMAGE LOCATION AND DIMENSION. EAMS REQUESTED & RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2020-170-003756, WHICH ALLOW THE AREAS TO BE BLENDED AND LEAVE AS-IS, PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. X=3679.00MM, Y=273.0MM, Z=-490.0 MM. W.O. 2815473251
